# SDR DALA2015060503865

- Difficulty date: June 4, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,575 hours, 16,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 32L FRAMES 58+16 - 59+18 IN AFT CARGO COMPARTMENT.  REPAIRED THE STRINGER IAW SRM 53-00-13, FIG 201 AND DWG E53476200.
